# SDR REXA2017100601070

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 9,678 hours, 6,542 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY OXYGEN MASK IS INOPERATIVE.  REPACKED AFT LAVATORY PAX OXYGEN MASK. ALL CHECKED GOOD IAW AMM 35-21-17.
